# SDR USAA2013061200005

- Difficulty date: June 11, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N445US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24863
- Aircraft time: 60,688 hours, 41,517 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unsecure
- Location: L2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED 2L DOOR EMERGENCY ESCAPE SLIDE PARTIALLY HANGING OUT OF SLIDE PACK. MX SECURED 2L DOOR SLIDE.
